Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 607376, 14 pages
http://dx.doi.org/10.1155/2015/607376
Research Article

Locomotive Schedule Optimization for Da-qin Heavy Haul Railway

School of Traffic and Transportation, Beijing Jiaotong University, Beijing 100044, China

Received 18 September 2015; Accepted 6 December 2015

Academic Editor: Gisella Tomasini

Copyright © 2015 Ruiye Su et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruiye Su, Leishan Zhou, and Jinjin Tang, “Locomotive Schedule Optimization for Da-qin Heavy Haul Railway,” Mathematical Problems in Engineering, vol. 2015, Article ID 607376, 14 pages, 2015. https://doi.org/10.1155/2015/607376.